| Catalog Number |
2C8875 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The user facility submitted a medwatch report for this event: mw 1001510000-2020-8002.(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that medication was leaking beneath the lower filter on the tubing of a clearlink system solution set.This was identified while in use for a patient infusion; further described as the ¿medication bag was spiked and primed when the nurse noticed the tacrolimus began to drip out beneath the lower filter on the iv (intravenous) tubing line¿.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.